Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

richs

Veteran Member
  • Total Reviews

    0
  • Content Count

    126
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About richs

  • Rank
    fancies himself
  • Birthday 06/01/1990

Profile Information

  • Gender
    Male
  • Location
    England
  1. I had this, little bumps beneath my eyes, really dry skin. They went after about 10 days,
  2. 20mg a day for whole course. Clear after 2 months. Only side effects dry lips and dry skin on sides of face.
  3. hey i'm on month 4 of 20mg a day; I had mild-moderate and got no flare up, and it cleared my bacne within 1 month, and my face totally within 3. you can continue drinking, just don't get shitfaced or do anything stupid (and drink more water after/during it) also, 1 dose of vaseline in the morning and 1 in the evening is all you need. good luck
  4. Yeah 20g 30 capsules is just £30 here.. so $120 USD for a month of 40mg. And that's with a 30% pharmacy markup.
  5. You probably don't need it.. you've got really good skin, none of those look too inflamed at all. If you can and do want to get it though, ask for a low dose course.. you definitely don't need a high dose and any side effects.
  6. LOL! "I am embaressed to go out in public" Was it just me or was there actually nothing there at all? I mean it, nothing.
  7. Depends on the root cause. Many people simply have teenage acne which goes when their hormones settle down (that age varies too). Best way to tell is ask your relations/parents if theirs continued (as mine did).
  8. ^^ probably a tad harsh. All the males in my family have had genetic acne; I mentioned this to my derm, and it was a big reason I eventually got roaccutane. I had mild-moderate acne.
  9. Hello, I too rarely got more than 1 cyst at once, but after starting i'd develop maybe 3 cysts at a time every week. They all went within 2/3 days though, so fingers crossed that's the case with you. (That stopped after 6 weeks) Good luck
  10. No, as far as my derm was concerned it was absolutely fine. I had blue/red light treatments before roaccutane, and during it for a few weeks. In any case, the light is not of the right spectrum to damage your skin in any way.. it's only tanning you have to be careful of. The one I had would be far more powerful than a home lamp too; you should have no problems. Hope this helps.
  11. I've tried these; but they just cover it up as opposed to ridding it. Has anyone found a cream or something which actively does something to remove it also? If not, what's the best thing I can try as a guy to cover it up (would have to be thin and non visible). Thanks
  12. No.. do listen to cumulative dose; it is statistically proven you have a far greater chance of remission if you take the right amounts.
  13. I've felt things burst under my skin before, and then pores become uninflamed.. that's a weird feeling
×